MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely depressed calcium2 & falsely depressed glucose results on the architect c8000 processing module for multiple patients.Results were not reported to medical provider.The following example was provided.Calcium: initial result =3.5 mg/dl, repeat result =8.5 mg/dl.Sid (b)(6); 65 years old male, initial result= 3.7 mg/dl, repeat result = 9.0 mg/dl, repeat results from another processing module =9.1 mg/dl.Sid (b)(6); 87-year-old male; initial result= 3.1 mg/dl, repeat result =8.2 mg/dl.Customer reference range is (8.4 ¿ 10.4 mg/dl) glucose: (b)(6) 2026, sid (b)(6); 28 years old female; initial result = 33 mg/dl, repeat result= 78 mg/dl.The customer reference range: (70 ¿ 100 mg/dl).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
During site visit by abbott field service (fsr), the architect c8000 processing module was inspected, and found the sample probe (01g48-04) misaligned and was not being properly washed.The fsr performed troubleshooting including realignment of the #1 mixer and the sample probe which resolved the issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect c8000 processing module or the sample probe, did not identify elevated complaint issue.The architect system operations manual provides adequate information regarding troubleshooting, and the removal, replacement, and verification of sample probe.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect c8000 processing module, serial number (b)(6), or the sample probe.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24799870
Report Number3016438761-2026-00201
Device Sequence Number9620479
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CALCIUM(11440T), 03L79-32, 60381UN25; CC CALCIUM(11440T), 03L79-32, 60381UN25; CC GLUCOSE(15000T), 03L82-42, 68822UQ07; CC GLUCOSE(15000T), 03L82-42, 68822UQ07
Patient SexUnknown